# SDR SCNA97286

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 13131
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3 AFT CARGO SMOKE DETECTOR WOULD NOT TEST IN FLIGHT.  RELAMPED NUMBER 3 AFT CARGO SMOKE DETECTOR, DETECTOR TESTED GOOD.
